×

zbMATH — the first resource for mathematics

Initial completions. (English) Zbl 0319.18001

MSC:
18A35 Categories admitting limits (complete categories), functors preserving limits, completions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Antoine, P.: Étude élémentaire des catégories d’ensembles structurés. Bull. Soc. math. Belgique18, 142-164 (1966) · Zbl 0158.19902
[2] Banaschewski, B., Bruns, G.: Categorical characterization of the MacNeille completion. Arch. der Math.18, 369-377 (1967) · Zbl 0157.34101 · doi:10.1007/BF01898828
[3] Bourbaki, N.: Théorie des ensembles. Ch. 3 Ensembles ordonnés. Paris: Hermann 1963
[4] Bourdaud, G.: Some cartesian closed topological categories of convergence spaces. In: Proc. Int. Conf. Categ. Topology (Mannheim 1975). Springer Lecture Notes in Math.540, 93-108 (1976)
[5] Brümmer, G. C. L., Hoffmann, R.-E.: An external characterization of topological functors. In: Proc. Int. Conf. Categ. Topology (Mannheim 1975). Springer Lectures Notes Math.540, 136-151 (1976)
[6] Chartrelle, M.: Construction de catégories auto-dominées. C. r. Acad. Sci., Paris Sér. A-B274, A388-A391 (1972) · Zbl 0229.18006
[7] Day, B.: A reflection theorem for closed categories. J. pure appl. Algebra2, 1-11 (1972) · Zbl 0236.18004 · doi:10.1016/0022-4049(72)90021-7
[8] Hales, A. W.: On the non-existence of free complete Boolean algebras. Fund. Math.54, 45-66 (1964) · Zbl 0119.26003
[9] Herrlich, H., Nel, L. D.: Cartesian closed topological hulls. Proc. Amer. math. Soc. To appear · Zbl 0361.18006
[10] Hoffmann, R.-E.: Topological completion of faithful functors. In: Nordwestdeutsches Kategorienseminar (Hagen 1975). To appear
[11] Müller, H.: Über die Vertauschbarkeit von Reflexionen und Coreflexionen. Quasi-Top-Kategorien überMeng. Preprint, Bielefeld 1974
[12] Osius, G.: Eine axiomatische Strukturtheorie. Thesis, Free University Berlin 1969
[13] Ringleb, P.: Untersuchungen über die Kategorie der geordneten Mengen. Thesis, Free University Berlin 1969
[14] Spanier, E.: Quasi-topologies. Duke Math. J.30, 1-14 (1963) · Zbl 0114.38702 · doi:10.1215/S0012-7094-63-03001-1
[15] Wyler, O.: Are there topoi in topology? In: Proc. Int. Conf. Categ. Topology (Mannheim 1975). Springer Lectures Notes Math.540, 699-719 (1976)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.